Weight Loss NHS
77,307 members41,335 posts

Medication side affects

Hi everyone, I’m new to this but need all the support I can get. I had my diabetes meds changed recently and really having trouble with them. I’m thinking of talking to my endocrinologist about stopping them and starting a diet and exercise program to replace the meds. At the moment I’m passing water every twenty minutes or so day and night.

8 Replies
oldestnewest

Hi and welcome Mikeno5 unfortunately none of us here are medically trained so can't advise you regarding your medication - Please speak to your GP / endocrinologist - however I am lead to believe weight loss does help diabetes

I'd like to invite you to join our Newbie Club, which we hope will be a good place for you to connect with members, who are also just starting out, or restarting. If you just post a few words to introduce yourself and respond to others there, you'll soon break the ice. Here's the link

healthunlocked.com/nhsweigh...

You'll find all the information you need to navigate the forum in the header and also a FAQ's link, so please take the time to read it carefully.

Wishing you all the best :)

1 like
Reply

Hi Mikeno5 , do talk to your endocrinologist and see what they advise re your medication and management of diabetes generally.

Meanwhile, healthy eating can only do you good, regardless of the effects on your condition, and it sounds like you're interested so why not give it a go? :)

3 likes
Reply

Yes I’m determined to do this. Thanks for responding

1 like
Reply

A positive mindset is at least half the battle, well done.

1 like
Reply

Sorry to hear this, always best to raise concern if not working for you. Hope healthy eating helps with the manaement of diabetes. Wishing you well.

2 likes
Reply

Well done for joining us Mikeno5 please understand that none of us on here are medically qualified so it is very important to talk to your medical professionals about your situation.

Having said that eating healthily is good for all of us as is exercise. It may be that as you improve your health through god food choices and start to develop an exercise habit your medications will gradually be able to be reduced. So important that you take advice about how and when this should happen from the medics.

Good luck.

2 likes
Reply

You poor thing you must be exhausted

This is the right place to come for support and positive advice. Someone from admin will advise you ( I’m rubbish in the computer so I can’t help) but lots of friendly people will.

Good luck on your journey, you’ve taken the first step, that’s always the hardest. Well done

2 likes
Reply

Hi Mikeno5

I think you are right to look at controlling your diet and exercise going forwards. also absolutely right to go back to your health professional to let them know the side effects you are suffering with the meds you have been prescribed.

Enjoy the support on the forum, Cheering you on...

3 likes
Reply

You may also like...